Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 5, NWS Green Bay, WI

June 17, 2014Calumet County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 17, 2014, 12:04 AM CDT for Calumet County, Manitowoc County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2014, 12:04 AM CDT (05:04 UTC)
Expired
Jun 17, 2014, 12:45 AM CDT
In force
41 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calumet County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 48 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2426 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WUUS53 KGRB 170504
SVRGRB
WIC015-071-170545-
/O.NEW.KGRB.SV.W.0005.140617T0504Z-140617T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1204 AM CDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 1245 AM CDT

* AT 1201 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HIGH CLIFF STATE PARK TO 5 MILES EAST OF CHILTON TO
  HOWARDS GROVE...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MANITOWOC...CLEVELAND...VALDERS...BRILLION...TWO CREEKS...SCHOOL
  HILL...HILBERT...POTTER...WELLS...ST NAZIANZ...ST JOHN...SPRING
  VALLEY...COLLINS...OSMAN...FOREST JUNCTION...REEDSVILLE...CLARKS
  MILLS...GRIMMS...NEWTON AND MADSEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4393 8817 4393 8825 4405 8839 4424 8817
      4424 8791 4424 8789 4428 8788 4431 8753
      4423 8750 4419 8750 4414 8756 4410 8764
      4405 8764 4389 8773 4389 8816
TIME...MOT...LOC 0504Z 207DEG 24KT 4412 8827 4403 8805
          4385 8784

HAIL...1.00IN
WIND...60MPH

$$

ECKBERG
3 follow-up statements
393 
WWUS53 KGRB 170516
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1216 AM CDT TUE JUN 17 2014

WIC015-071-170545-
/O.CON.KGRB.SV.W.0005.000000T0000Z-140617T0545Z/
CALUMET WI-MANITOWOC WI-
1216 AM CDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MANITOWOC AND
CALUMET COUNTIES UNTIL 1245 AM CDT...

AT 1210 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HIGH CLIFF STATE PARK TO BRILLION TO CLEVELAND...AND
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MANITOWOC...BRILLION...VALDERS...TWO CREEKS...REEDSVILLE...CLARKS
MILLS...FOREST JUNCTION...NEWTON...MADSEN...GRIMMS...MAPLE GROVE...
NEWTONBERG...CATO...SILVER LAKE COLLEGE...CLOVER...WHITELAW...TAUS...
MENCHALVILLE...REIFS MILLS AND BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4393 8817 4406 8837 4424 8817 4424 8789
      4428 8788 4431 8753 4423 8750 4419 8750
      4414 8756 4410 8764 4405 8764 4389 8773
      4389 8816
TIME...MOT...LOC 0516Z 212DEG 24KT 4415 8828 4416 8805
          4392 8777

HAIL...1.00IN
WIND...60MPH

$$

ECKBERG
801 
WWUS53 KGRB 170524
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1224 AM CDT TUE JUN 17 2014

WIC015-170534-
/O.CAN.KGRB.SV.W.0005.000000T0000Z-140617T0545Z/
CALUMET WI-
1224 AM CDT TUE JUN 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR CALUMET COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA. LOCALLY HEAVY RAIN AND GUSTY WINDS TO 35 MPH ARE STILL POSSIBLE
THROUGH 1 AM. 

LAT...LON 4395 8799 4402 8798 4421 8794 4424 8789
      4428 8788 4431 8753 4423 8750 4419 8750
      4414 8756 4410 8764 4405 8764 4389 8773
TIME...MOT...LOC 0524Z 216DEG 22KT 4405 8786

$$

WIC071-170545-
/O.CON.KGRB.SV.W.0005.000000T0000Z-140617T0545Z/
MANITOWOC WI-
1224 AM CDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MANITOWOC
COUNTY UNTIL 1245 AM CDT...

AT 1219 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALDERS...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MANITOWOC...TWO CREEKS...NEWTON...CLARKS MILLS...MADSEN...
NEWTONBERG...CLOVER...GRIMMS...SILVER LAKE COLLEGE...CATO...MAPLE
GROVE...WHITELAW...TAUS...BRANCH...KELLNERS CORNERS...REIFS MILLS...
FRANCIS CREEK...SHOTO...KELLNERSVILLE AND MELNIK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4395 8799 4402 8798 4421 8794 4424 8789
      4428 8788 4431 8753 4423 8750 4419 8750
      4414 8756 4410 8764 4405 8764 4389 8773
TIME...MOT...LOC 0524Z 216DEG 22KT 4405 8786

HAIL...0.75IN
WIND...60MPH

$$

ECKBERG
967 
WWUS53 KGRB 170545
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1245 AM CDT TUE JUN 17 2014

WIC071-170555-
/O.EXP.KGRB.SV.W.0005.000000T0000Z-140617T0545Z/
MANITOWOC WI-
1245 AM CDT TUE JUN 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS TO 45 MPH AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

LAT...LON 4395 8799 4402 8798 4421 8794 4424 8789
      4428 8788 4431 8753 4423 8750 4419 8750
      4414 8756 4410 8764 4405 8764 4389 8773
TIME...MOT...LOC 0545Z 216DEG 22KT 4415 8775

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 8:23 PM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jun 16, 8:23 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
823 PM CDT MON JUN 16 2014

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 348 PM CDT MON JUN 16 2014

SURFACE HIGH PRESSURE AND A WEAK UPPER LEVEL RIDGE SHOULD KEEP THE
AREA DRY THROUGH THE EVENING. THE MAIN FORECAST CHALLENGE CENTERS
AROUND CONVECTION LATER TONIGHT INTO TUESDAY MORNING.

THE REMAINDER OF THE CONVECTION THAT WAS IN EASTERN NEBRASKA
EARLIER TODAY WAS MERGING WITH ANOTHER AREA OF THUNDERSTORMS THAT
MOVED OUT OF SOUTHEAST SOUTH DAKOTA. MODELS SHOWED AN UPPER LEVEL
SHORT WAVE PASSING THROUGH WISCONSIN TONIGHT AND A WARM FRONT SOUTH
OF THE WISCONSIN/ILLINOIS BORDER WILL PUSH NORTH. THE ENTIRE
FORECAST AREA SHOULD SEE SOME RAINFALL AS THE SHORT WAVE
PASSES...BUT SEVERE POTENTIAL AND THE LOCATION OF THE MAX QPF
REMAINS IN QUESTION. HAVE OPTED TO GO WITH THE HIGHEST QPF ACROSS
CENTRAL AND EAST CENTRAL WISCONSIN AS CORFIDI VECTORS WOULD HAVE
THE STORMS TO OUR WEST MOVING EAST-SOUTHEAST DURING THE
NIGHT...AND THAT IS A KIND OF A COMPROMISE BETWEEN 12Z GFS AND 12Z
ECMWF LOCATIONS. MAX 6-HOUR MODEL QPF TOTALS WERE MAINLY IN THE 1
TO 2 INCH RANGE...SO FLOODING IS A POSSIBILITY. THE AIR MASS WILL
BECOME INCREASINGLY UNSTABLE TONIGHT AS MID LEVEL LAPSE RATES
CONTINUE TO INCREASE. 850MB JET WAS FORECAST TO BE INTO WESTERN
WISCONSIN AT 06Z AND SOUTHERN WISCONSIN AT 12Z. SPC HAS A SLIGHT
RISK FOR SEVERE STORMS COVERING THE SOUTHERN 2/3RDS OF THE
FORECAST AREA WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.
TORNADOES CANNOT BE RULED OUT.

DID NOT ISSUE BEACH HAZARD STATEMENT FOR TUESDAY DUE TO SHOWERS
AND STORMS INTO AT LEAST EARLY MORNING AND COLD WATER TEMPERATURES.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 348 PM CDT MON JUN 16 2014

MAIN FOCUS IN THE EXTENDED FCST TO BE THE LOCATION OF A QUASI-
STNRY BOUNDARY DRAPED ACROSS WI AND THE MOVEMENT OF A CLOSED UPR
LOW ACROSS THE NRN TIER OF STATES NEAR THE CANADIAN BORDER. EXPECT
TO SEE SEVERAL ROUNDS OF PREDOMINANTLY NOCTURNAL TSTM CLUSTERS
DEVELOP TO OUR WEST AND ROLL EITHER EAST OR E-SE ACROSS WI...
GENERATING A THREAT FOR SEVERE WEATHER AND LOCALLY HEAVY RAIN
TOTALS. THIS THREAT OF TSTMS MAY CARRY ON THRU THE UPCOMING
WEEKEND UNTIL THE WEAKENING UPR LOW FINALLY CLEARS THE REGION.
TEMPS WL BE A PROBLEM DEPENDING ON PCPN/CLOUD TRENDS...BUT EXPECT
READINGS TO GENERALLY BE AT OR ABOVE NORMAL THRU THE WEEKEND.

QUASI-STNRY FNT IS FCST TO RESIDE ACROSS S-CNTRL WI AND BE THE
MAIN FOCAL POINT FOR ADDITIONAL SHWRS AND TSTMS TUE NGT. AN
INCREASING SW LOW-LEVEL JET OF 40-50 KTS WL CONT TO BRING DEEP
GULF MOISTURE NWD TOWARD THE GREAT LAKES WITH PW VALUES
APPROACHING 200 PERCENT OF NORMAL. ANTICIPATE ANOTHER MESOSCALE
CONVECTIVE COMPLEX TO DEVELOP TO OUR WEST AND MOVE EAST ACROSS WI
DURING THE OVRNGT HOURS. THERE WL BE AN INHERITED DOUBT AS TO
WHERE THE FRONTAL BOUNDARY WL BE SITUATED...BUT SEVERE STORMS WITH
LARGE HAIL/DAMAGING WINDS/TORRENTIAL DOWNPOURS ARE A POSSIBILITY
OVER NE WI. WL CONT TO HIGHLIGHT THIS POTENTIAL IN THE HWO.

THIS LATEST COMPLEX OF STORMS TO EXIT THE AREA WED MORNING...WHILE
THE QUASI-STNRY FNT WL LIKELY GET SHOVED SOUTH INTO SRN WI BY THE
OVRNGT CONVECTION. THE GULF REMAINS WIDE OPEN...THUS A PERSISTENT
MOISTURE FEED WL BE AVAILABLE TOWARD THE GREAT LAKES. THE
ATMOSPHERE ALONG AND SOUTH OF THE FNT TO REMAIN VERY UNSTABLE WITH
CAPES > 3K J/KG...LI'S AROUND -10 AND STEEP MID-LEVEL LAPSE RATES.
ANTICIPATE ANOTHER ROUND OF TSTMS TO DEVELOP IN THE VICINITY OF
THE FNT...THEREFORE SRN SECTIONS OF THE FCST AREA WL HAVE THE
HIGHEST POPS. MAX TEMPS WL COOL A BIT WITH MORE OF AN EASTERLY
WIND AS READINGS REACH NEAR 80 DEGS NORTH...UPR 70S TO LWR 80S
SOUTH WITH COOLER READINGS LAKESIDE.

THIS FRONTAL BOUNDARY IS PROGGED TO REMAIN DOGGEDLY STUCK ACROSS
SRN/SW SECTIONS OF WI WED NGT INTO THU WHICH WL BRING MORE SHWRS/
TSTMS INTO THE FCST AREA. HIGHEST POPS TO REMAIN PRIMARILY OVER
CNTRL WI CLOSER TO THE NW-SE ORIENTATED BOUNDARY. TOO EARLY TO
DETERMINE SEVERE POTENTIAL JUST YET...HOWEVER LOCALLY HEAVY
RAINFALL IS A DISTINCTIVE POSSIBILITY AND MAY LEAD TO FLOODING
ISSUES DEPENDING ON WHERE HEAVIER RAINS FELL EARLIER IN THE WEEK.

WHILE THE QUASI-STNRY FNT CONTS TO MEANDER OVER WI THRU FRI...
ATTENTION TURNS TOWARD THE NRN PLAINS WHERE A CLOSED UPR LOW TO BE
SITUATED. NE WI WL HAVE A CONTINUOUS PCPN CHC UNTIL THE FNT GETS
PUSHED SOUTH AND THIS UPR LOW CLEARS THE REGION. UNFORTUNATELY...
THERE REMAINS SOME MDL DISAGREEMENT AS TO THE MOVEMENT OF THIS UPR
LOW. LATEST MDL TRENDS ARE FOR THIS UPR LOW TO WEAKEN INTO AN UPR
TROF AND SWING THRU WI ON SUNDAY. IT MAY TAKE UNTIL SUNDAY NGT FOR
THIS ENTIRE SYSTEM TO CLEAR OUT OF WI. BOTTOM LINE IS THAT NE WI
WL SEE AN UNSETTLED WEATHER PATTERN FOR THE REST OF THE WEEK WITH
SEVERAL CHCS OF SEEING SEVERE TSTMS. IT WL NOT RAIN ALL THE TIME
AND THERE WL BE SEVERAL DRY STRETCHES IN BETWEEN THE STORMS.
HOWEVER...DUE TO THE ABUNDANCE OF GULF MOISTURE PRESENT...SOME OF
THE TSTMS WL BECOME PROLIFIC RAIN PRODUCES AND MAY LEAD TO FLASH
FLOODING.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 822 PM CDT MON JUN 16 2014

AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE FROM
WEST TO EAST ACROSS THE AREA TONIGHT. THE THUNDERSTORMS COULD
PRODUCE STRONG SURFACE WIND GUSTS MAINLY SOUTH OF A WAUSAU TO
GREEN BAY LINE. THE STORMS WILL EXIT THE REGION EARLY TUESDAY WITH
VFR CONDITIONS IN MOST PLACES BY AFTERNOON.
&&

.HYDROLOGY...
ISSUED AT 348 PM CDT MON JUN 16 2014

THE COMBINATION OF ABUNDANT GULF MOISTURE AND A WAVERING FRONTAL
BOUNDARY...WL LEAD TO SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS
ACROSS NE WI THIS WEEK. THERE IS A POTENTIAL OF 3 TO 5 INCHES OF
RAINFALL TO OCCUR THROUGH FRIDAY NGT WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. THE MAIN QUESTION IS WHETHER THE HEAVY RAINS WILL FALL
OVER THE SAME LOCATIONS OR SHIFT NORTH OR SOUTH. IF IT BECOMES
APPARENT THAT CERTAIN LOCATIONS WILL BE HIT OVER AND OVER...A
FLASH FLOOD WATCH MAY BECOME NECESSARY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......KALLAS
AVIATION.......RDM
HYDROLOGY......KALLAS
Hazardous weather outlook, Jun 16, 10:45 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1045 PM CDT MON JUN 16 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-180345-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1045 PM CDT MON JUN 16 2014

...SEVERAL ROUNDS OF THUNDERSTORMS DURING THE NEXT FEW DAYS WILL
POSE A RISK OF SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE
HAIL...AND FLASH FLOODING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WITH DAMAGING
WINDS MAINLY SOUTH OF HIGHWAY 10. THUNDERSTORMS WILL MOVE ACROSS
THE ENTIRE AREA OVERNIGHT. SOME MAY PRODUCE VERY HEAVY RAIN AND
WIND GUSTS OVER 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

ANOTHER ROUND OF STORMS IS POSSIBLE LATE TUESDAY AFTERNOON AND
TUESDAY NIGHT. SOME OF THESE STORMS HAVE THE POTENTIAL OF BECOMING
SEVERE WITH DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL.

THE SAME GENERAL WEATHER PATTERN WILL REMAIN IN PLACE INTO THE
UPCOMING WEEKEND. WHILE IT IS TOO EARLY TO DETERMINE THE SEVERE
THREAT...HEAVY RAINS ARE LIKELY WITH THE STORMS. THE RISK OF
FLASH FLOODING WILL INCREASE OVER TIME...ESPECIALLY IF SUBSEQUENT
ROUNDS OF STORMS REPEATEDLY DUMP HEAVY RAINS ON THE SAME LOCATION.

DUE TO THE VOLATILE WEATHER POSSIBLE THIS WEEK...BE SURE TO
CLOSELY MONITOR LATER WEATHER FORECASTS FOR UPDATED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT.

LMZ521-522-541>543-180345-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1045 PM CDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

AREAS OF FOG COULD POSE A HAZARD TO BOATERS ON THE LAKE AND
NORTHERN BAY TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED LATE
TONIGHT...AND WILL POSE AN ADDITIONAL HAZARD TO BOATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS AND DENSE FOG WILL POSE A HAZARD TO BOATERS AT
TIMES THROUGH MUCH OF THE WORK WEEK.

In the hours before

Local storm report, Jun 16, 11:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1151 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     TSTM WND GST     OSHKOSH                 44.01N 88.55W
06/16/2014  M58 MPH          WINNEBAGO          WI   ASOS

            GUSTS TO 50 KTS ON OSH ASOS

&&

TIMK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 11:07 PM CDTSevere Thunderstorm WarningGRBWaushara53 min
Jun 17, 12:31 AM CDTWind AdvisoryGRBForest, Langlade, Lincoln, Marathon, Oneida, Portage and 1 more3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.